# SDR SIMA200912601

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 114,860 hours, 10,401 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4361, CREW ELECTED TO RETURN TO ORD DUE TO ELECTRICAL ODOR IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BALLASTS OPERATIONAL CHECK GOOD.  PERFORMED A FUNCTIONAL CHECK FLIGHT WHICH PASSED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
